# SDR 2001FA0000384

- Difficulty date: October 5, 2001
- Submitted: October 5, 2001
- Operation: General aviation
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5030
- Engine: Allsn 250C20F
- Engine time: 7,553 hours, 10,277 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Adapter
- Part number: 230397911
- Part serial: 64244
- Condition: Corroded
- Location: Comp Coupling
- Part time: 2,450 hours, 3,185 cycles
- Component: Compressor, Allsn
- Component part number: 6890550
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COUPLING HAS EXCESSIVE FRETTING WEAR ON OD SURFACE.  CONTINUED OPERATION MAY HAVE CAUSED FAILURE.  SAME CONDITION NOTED ON OTHER COUPLINGS OF THE SAME PART NUMBER.  THIS PART NUMBER IS CURRENTLY UNDER INVESTIGATION BY ROLLS-ROYCE (ALLISON ENGINE COMPANY)DUE TO FAILURES OF LIKE PARTS.
